Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Properties of the polynomials associated with the Jacobi polynomials

Author: S. Lewanowicz
Journal: Math. Comp. 47 (1986), 669-682
MSC: Primary 33A65; Secondary 33A45
MathSciNet review: 856711
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Power forms and Jacobi polynomial forms are found for the polynomials $ W_n^{(\alpha ,\beta )}$ associated with Jacobi polynomials. Also, some differential-difference equations and evaluations of certain integrals involving $ W_n^{(\alpha ,\beta )}$ are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A65, 33A45

Retrieve articles in all journals with MSC: 33A65, 33A45

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society